Full Text: PDF
Received July 30, 2019; Accepted February 9, 2020; February 17, 2020
Abstract. This paper deals with the existence of periodic mild solutions for a class of functional evolution equations. The techniques used are a generalization of the classical Darbo fixed point theorem in Banach spaces. We show that the Poincaré operator is a condensing operator with respect to Kuratowski’s measure of noncompactness in a determined phase space, and then derive periodic solutions from bounded solutions by using Sadovskii’s fixed point theorem.
How to Cite this Article:
Saïd Abbas, Nassir Al Arifi, Mouffak Benchohra, John Graef, Periodic mild solutions of infinite delay evolution equations with non-instantaneous impulses, Journal of Nonlinear Functional Analysis, Vol. 2020 (2020), Article ID 7, pp. 1-11.